MAUDE Adverse Event Report: LIMACORPORATE S.P.A. CANCELLOUS SCREWS; BONE SCREWS DIA. 6.5 X H. 15 MM

LIMACORPORATE S.P.A. CANCELLOUS SCREWS; BONE SCREWS DIA. 6.5 X H. 15 MM
Model Number 8420.15.005
Medical Device Problem Codes Break (1069); Degraded (1153); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in this event, no pre-existing anomaly was discovered in the items belonging to the same part code and lot number as the devices removed in the revision surgery hereby reported.The manufacturer will submit the final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025.During revision procedure, the liner was removed and examined (smr reverse liner standard, part code 1360.50.810, lot number 20at0xn, sterilization (b)(4)), not showing significant or unusual signs of wear.The reverse body was left in place because it was determined that removing would threaten to fracture tuberosities.Glenosphere (smr eccent.Glenosphere ø 36mm, part code 1376.09.031, lot number 2009277, sterilization (b)(4)) and bone screws (bone screw ø6,5 h.15mm, part code 8420.15.005, lot number 1802866, sterilization (b)(4); bone screw ø6,5 h.20mm, part code 8420.15.010, lot number 2006407, sterilization (b)(4); bone screw ø6,5 h.40mm, part code 8420.15.050, lot number 2006421, sterilization (b)(4)) were removed.At this point, the baseplate (tt augm.360 baseplate #s-r+2mm, part code 1375.15.522, lot number 2008603, sterilization (b)(4)) could be pulled out by hand with hemostats.During removal of screws, it was noted that there were metal shavings (apparently from the screws) left behind the baseplate.It was hypothesized that this debris may have been created while implanting the screws at too aggressive of an angle.Previous surgery took place on (b)(6) 2020.The patient is a female, date of birth (b)(6) 1946.The event happened in the united states.

Brand Name
CANCELLOUS SCREWS
Common Device Name
BONE SCREWS DIA. 6.5 X H. 15 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23579327
Report Number3008021110-2025-00148
Device Sequence Number9222786
Product Code LPH
UDI-Device Identifier08033390110693
UDI-Public08033390110693
Combination Product (Y/N)N
PMA/510(K) Number
K172456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8420.15.005
Device Lot Number1802866
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown